Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a theorem of Figà-Talamanca

Author: Martin E. Walter
Journal: Proc. Amer. Math. Soc. 60 (1976), 72-74
MSC: Primary 43A30
MathSciNet review: 0420149
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a noncompact, unimodular group G with the property that $ B(G) \cap {C_0}(G) = A(G)$, where $ A(G)$ is the Fourier algebra of G, $ B(G)$ is the Fourier-Stieltjes algebra of G and $ {C_0}(G)$ is the set of all complex, continuous functions on G vanishing at infinity. This example answers negatively a question raised by A. Figà-Talamanca.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A30

Retrieve articles in all journals with MSC: 43A30

Additional Information

PII: S 0002-9939(1976)0420149-3
Keywords: Fourier and Fourier-Stieltjes algebra, inverse Fourier transform for nonabelian groups, positive definite function, singular Fourier-Stieltjes series
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia